Article (Scientific journals)
Limit theorems for random polytopes with vertices on convex surfaces
Turchi, Nicola; Wespi, Florian
2018In Advances in Applied Probability, 50 (4), p. 1227-1245
Peer Reviewed verified by ORBi
 

Files


Full Text
1706.02944.pdf
Author preprint (284.69 kB)
Request a copy

All documents in ORBilu are protected by a user license.

Send to



Details



Disciplines :
Mathematics
Author, co-author :
Turchi, Nicola ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
Wespi, Florian;  University of Bern > Institute of Mathematical Statistics and Actuarial Science
External co-authors :
yes
Language :
English
Title :
Limit theorems for random polytopes with vertices on convex surfaces
Publication date :
December 2018
Journal title :
Advances in Applied Probability
ISSN :
1475-6064
Publisher :
Applied Probability Trust, United Kingdom
Volume :
50
Issue :
4
Pages :
1227-1245
Peer reviewed :
Peer Reviewed verified by ORBi
Available on ORBilu :
since 20 January 2020

Statistics


Number of views
34 (3 by Unilu)
Number of downloads
0 (0 by Unilu)

Scopus citations®
 
7
Scopus citations®
without self-citations
7
OpenCitations
 
4
WoS citations
 
7

Bibliography


Similar publications



Contact ORBilu